# SDR AALA202106179016

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 23,274 hours, 9,738 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V3L2228
- Condition: False Activation
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 84 KTS DUE TO TAKEOFF CONFIGURATION WARNING. REPLACED SPEED BREAK TAKEOFF WARNING SWITCH PER AMM 31-51-03. A
